# SDR AALA2019011769006

- Difficulty date: January 14, 2019
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- Aircraft time: 55,069 hours, 22,513 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 LAVATORY DOOR DIFFICULT TO OPEN AND CLOSE.  MAINTENANCE ADJUSTED THE DOOR AND LATCH PER MM 52-50-03 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
